# SDR SWAA2024012530850

- Difficulty date: December 11, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT SIDEWALL BULKHEAD SUPPORT HAS CORROSION AT BS 500I; RBL 25; WL 156<[01] FAULT TTG8Q00Q7TQG COMPLETED;[02] VERIFIED JOB COMPLETE  VERIFIED MEASUREMENT TABLE
